# SDR WTAA950052

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RNO - FLAP ASYMMETRY REPORTED ON SELECTION OF FLAPS TO 25 DEGREES DURING LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RESET AND INSPECTED FLAP SYSTEM.  COULD NOT DUPLICATE DISCREPANCY.  FLAP SYSTEM OPERATIONAL CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (W)
